Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Sore throat with pain and fatigue. Strep test negative, took Flonase, Tylelnol, no help. Acute tonsillitis. What's going on ?

Hello! I got sick the morning of New Year s Eve with a sharp, deep sore throat. I went to the doctor after a couple days of worsening pain and fatigue as well as a cough. I tested negative for strep . I was told to take Flonase to clear congestion, alternate between ibuprofen and Tylenol , and gargle with a specially mixed numbing mouthwash that numbed my whole mouth but barely touched the pain deep in my throat. Two days later, I woke up with bloodshot, oozing eyes. I went to the doctor immediately and was prescribed eye drops for pink eye and was told I also had acute bronchitis (which I ve had before) and a sinus infection . I was prescribed a z-pak antiobiotic, and my sore throat and cough finally started to subside after about four or five days. A couple days after losing my incessant cough, my throat started hurting again, though the pain wasn t as deep in my throat. I found white spots on my right tonsil and had a severely plugged ear on that side the next day (though it had always been slightly plugged since I first visited the doctor.) I made a third visit to the doctor. I tested negative for mono (which I ve never had.) I was diagnosed with acute tonsillitis and was prescribed amoxicillin to kill the bacteria and steroids for six days to reduce swelling and help my ear, which finally feels normal again. I just finished my last amoxicillin pill two mornings ago, and ever since yesterday morning, I have noticed a worsening sore throat. It was faint yesterday, worse this morning, better with ibuprofen during the day today, and much worse tonight. I don t particularly feel sick other than this. I don t have diarrhea or any other noticeable post-antiobiotic symptoms other than some fatigue that might be due to being busy at school again... What is going on? I was feeling great in every way till my last pill wore off yesterday morning. Should I see the doctor, or is this just common after taking antibiotics? I am confused and frustrated. Any advice is helpful... Thank you!
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
yoneed to get permanent treatment of sinusitis
sinusitis are allergies the recurent allergies causes post nasal drip
the recurent pnd causesrecurent soar throats and in chest cause bronchitis
the sinus is closely related to eyes and infection and allergy of sinus affects the eyes also
get xray pns waters view and treat accordig to allergy guidelines by consulting ent or allergy doctor to get permanent cure
mean time use sinses specific antibiotics for sinuses for few days
add anti allergic tabs syp and antacid gels to get contrl
if these is chest tightmess use bronchodilator syp
add neomycin h ointment in nose bd sea water 2 drops at night each nose to clear the pnd
sos analgesic for pain
Answered: Wed, 4 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor